# SDR ASAA2013052794915

- Difficulty date: May 27, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 30,997 hours, 9,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71710100
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPS CHECK AND BATTERY PACKS-FUNCTIONAL CHECK EMERGENCY LIGHTS IN BETWEEN ROWS 17ABC AND 23ABC FAILED TIME REQUIREMENT.  ACFT GROUNDED. REM/REPL EMERGENCY EXIT LIGHT BATTERY PACK REF MMWD 33-51-14 AND MM 33-51-960-805. OPS CK NORMAL.
